Happy

Wobbling/ Sudden Imbalance

My sister's mixed breed dog [ Lab & golden retriever] started wobbling and losing his balance late last nite [ Monday, 9.14.09] Saturday [9.12.09] we took to the vet for a flea infestation. They put him on steroids and I believe an antibiotic along with a sample of Comfortis. My bro in law gave him the medicine along with a dewormer at the same time. Could the wobbling/ imbalance be a drug overdose or a case of hypothyroidism? One of the dog's pups died from this earlier this year. Any assistance would be greatly appreciated...


Asked by Happy on Sep 15th 2009 in Emergencies & First Aid
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

B.J., CGC

It is time to call your vet back... that is quite a mixed cocktail of drugs... he could be reacting to any one of them or any combination of them. The vet needs to know about this reaction and to decide what to do based on his findings from both Saturday and his current condition.


B.J., CGC answered on 9/15/09. Helpful? Yes/Helpful: No 0 Report this answer


Auggie Doggie

Could be vestibular (ear). It happened to my older dog during the night. After that he walked with his head cocked and a little side gait to his walk, but he lived several years longer.


Auggie Doggie answered on 9/15/09. Helpful? Yes/Helpful: No 0 Report this answer


Guest

Your dog is having a reaction tothe Comfortis. A very unsafe flea medication.


Member 1109795 answered on 5/7/12. Helpful? Yes/Helpful: No 0 Report this answer